# SDR CA060210007

- Difficulty date: February 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 796 hours
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 920010
- Condition: Making Metal
- Location: Nr 2
- Part time: 42 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKE-OFF, ENGINE NR 2 CHIP LIGHT STARTED TO FLICKER.  AC WAS TURNED AROUND TOWARDS PLACE OF DEPARTURE. EMERGENCY CHECKLIST WAS FOLLOWED, ENG NR 2 WAS BROUGHT BACK TO IDLE.  DURING A LONG FINAL ON DESCENT, ENGINE WAS BROUGHT BACK ON LINE FOR LANDING.   AC LANDED WITHOUT FURTHER INCIDENT, RETURNED TO HANGAR FOR INSP. AFTER INVESTIGATION,  TECH REPS WERE CONTACTED, RECOMMENDED A GROUND RUN AS OUTLINED IN MM. THIS GROUND RUN WAS CARRIED OUT, THERE WAS NO CHIP LIGHT BUT UPON FURTHER INVESTIGATION SOME METAL CONTAMINATION WAS FOUND ON THE CHIP PLUG, IT WAS UPON THE ADVICE OF THE MANUFACTURER TO REPLACE THE ENGINE. THE ENGINE WAS REPLACED AND THE A/C WAS RETURNED TO SERVICE.
